# SDR 08FDEA01994

- Difficulty date: May 27, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N220FE
- Make and model: Boeing 727233
- Aircraft serial: 20934
- Aircraft time: 56,473 hours, 35,606 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 69208134
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT BILGE BODY FRAME SHEAR TIE ASSY HAS DISBONDED LEVELING COMPOUND/CORROSION BS 1130 AFT, STR 29R - 30, WL 148.  BLENDED CORROSION ON SHEAR TIE, FOUND TO BE OUT OF LIMITS.  FABRICATED AND INSTALLED NEW PIECE.  REF SRM 51-30-02 AND DWG NR 69-20813.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
